Prof. Dr. Gerhard Keller


Professur für Mathematik (Ergodentheorie)

Publikationen (Download BibTeX)

Go to first page Go to previous page 1 von 10 Go to next page Go to last page

Kasjan, S., Keller, G., & Lemańczyk, M. (2019). Dynamics of B-Free sets: a view through the window. International Mathematics Research Notices, 2019(9), 2690-2734.
Keller, G., & Richard, C. (2019). Periods and factors of weak model sets. Israel Journal of Mathematics, 229(1), 85-132.
Keller, G. (2019). Tautness of sets of multiples and applications to B-free dynamics. Studia Mathematica, 247, 205-216.
Fadaei, S., Keller, G., & Ghane, F.H. (2018). Invariant graphs for chaotically driven maps. Nonlinearity, 31(11), 5329 -.
Bálint, P., Keller, G., Mincsovicsne Selley, F., & Tóth, I.P. (2018). Synchronization versus stability of the invariant distribution for a class of globally coupled maps. Nonlinearity, 31(8).
Keller, G., & Otani, A. (2017). Chaotically driven sigmoidal maps. Stochastics and Dynamics, 18(2).
Keller, G. (2017). Stability index, uncertainty exponent, and thermodynamic formalism for intermingled basins of chaotic attractors. AIMS Journal, 10(2), 313-334.
Keller, G., & Richard, C. (2016). Dynamics on the graph of the torus parametrisation. Ergodic Theory and Dynamical Systems, 38(3), 1-38.
Anagnostopoulou, V., Jäger, T., & Keller, G. (2015). A model for the nonautonomous Hopf bifurcation. Nonlinearity, 28(7).
Keller, G. (2015). An elementary proof for the dimension of the graph of the classical Weierstrass function. Annales de l'Institut Henri Poincaré - Probabilités Et Statistiques, 53, 169-181.

Zuletzt aktualisiert 2016-04-06 um 05:30